m+Medelevator.RU
← Поиск публикаций
Annales francaises d'anesthesie et de reanimation · 1991

[Platelet hyperaggregation induced by low molecular weight heparin in adult respiratory distress syndrome].

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Roynard J L, Pourriat J L, Le Roux G, Fournier J L, Cupa M

Аннотация

A case is reported of a 68-year-old woman admitted to the intensive care unit with an adult respiratory distress syndrome (ARDS) due to accidental poisoning with anhydrous phthalic acid. She was given prophylactic low molecular weight heparin (Fraxiparine). During the period of intensive care (mechanical ventilation with positive end-expiratory pressure), the patient experienced a stroke from which she recovered only partially. During pleurectomy for persistent pneumothorax, a lung biopsy was carried out. It confirmed the diagnosis of ARDS and recognized multiple pulmonary arterial thrombi. Because of these two thrombotic phenomena, a coagulation defect was searched for. Platelet aggregation tests were all positive with heparin and two low molecular weight fractions. The patient recovered remarkably once she was no longer given Fraxiparine, being extubated nine days afterwards. Six months after discharge, the patient's platelets still aggregated with heparin. The possible mechanism was a heparin-platelet-endothelium complex. It is noteworthy that, in this case, no thrombocytopaenia was found. It may have been countered by thrombocytosis, induced by cellular factors released during ARDS.

Предметные рубрики MeSH